MathSciNet Relay Station
MathSciNet bibliographic data
MR95844 (20 #2342) 14.00
Whitney, Hassler Elementary structure of real algebraic varieties. Ann. of Math. (2) 66 1957 545–556.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement